SibFU Journal. Mathematics & Physics: 2019 (Vol. 12, Issue 1)

  1. Navier-Stokes Equations for Elliptic Complexes
    p. 3–27; Mera, Azal; Shlapunov, Alexander A.; Tarkhanov, Nikolai
    full text (.pdf) / abstract
  2. Core-shell Nanosize Particles Mg@Ni: Synthesis and Properties
    p. 28–35; Churilov, Grigory N.; Nikolaev, Nikita S.; Osipova, Irina V.; Cherepakhin, Alexander V.; Nemtsev, Ivan V.; Velikanov, Dmitriy A.; Andyuseva, Valentina G.
    full text (.pdf) / abstract
  3. Chaotic Dynamics of a Three-dimensional Endomorphism
    p. 36–50; Gharout, Hacene; Akroune, Nourredine; Taha, Abelkadous; Prunaret, Daniele-Fournier
    full text (.pdf) / abstract
  4. On Application of Slowly Varying Functions with Remainder in the Theory of Galton-Watson Branching Process
    p. 51–57; Tukhtaev, Erkin E.
    full text (.pdf) / abstract
  5. Extensions of Boolean Rings and Nearrings
    p. 58–67; Nayak, Hamsa; Kuncham, Syam P.; Kedukodi, Babushri S.
    full text (.pdf) / abstract
  6. Variational Analysis of a Dynamic Electroviscoelastic Problem with Friction
    p. 68–78; Bachmar, Aziza; Boutechebak, Souraya; Serrar, Touffik
    full text (.pdf) / abstract
  7. Pseudospectral Methods for Nonlinear Pendulum Equations
    p. 79–84; Anh Nhat, Le
    full text (.pdf) / abstract
  8. Opto-acoustic and Acoustic Microscopy Studies of Microstructure, Elasticity and Defects in B₄C/C₆₀ and c-BN/C₆₀ Nanocomposites
    p. 85–93; Prokhorov, Vyacheslav M.; Morokov, Egor S.; Ovsyannikov, Danila А.
    full text (.pdf) / abstract
  9. Magnetic Properties of Fe₁₋ₓCoₓSi Single Crystals at Low Co Impurity Concentrations
    p. 94–99; Yurkin, Gleb Yu.; Patrin, Gennady S.; Yarikov, Stanislav A.
    full text (.pdf) / abstract
  10. One-dimensional Model for Studying Seasonal Changes of Vertical Structure of Salt Lake Uchum
    p. 100–108; Belolipetskii, Victor M.; Genova, Svetlana N.; Degermendzhy, Andrey G.; Zykov, Vladimir V.; Rogozin, Denis Yu.
    full text (.pdf) / abstract
  11. One Proof of the Fundamental Theorem of Algebra (of Polynomials)
    p. 109–111; Khodos, Olga V.
    full text (.pdf) / abstract
  12. The Critical Curves of a Doubly Nonlinear Parabolic Equation in Non-divergent form with a Source and Nonlinear Boundary Flux
    p. 112–124; Aripov, Mersaid M.; Paimbekov, Jakhonogir R.
    full text (.pdf) / abstract
  13. On a Transversality Condition for One Variation Problem with Moving Boundary
    p. 125–129; Gladkov, Sergey O.
    full text (.pdf) / abstract